On Semi-open Sets with Respect to an Ideal

Authors

  • Friday Ifeanyi Michael The University of Western Ontario, London, Ontario, Canada.

Keywords:

Semi-open sets, semi-closed sets, generalized closed sets, ideals

Abstract

We introduce a notion of semi-open sets in terms of ideals, which generalizes the usual notion of semi-open sets.

Author Biography

  • Friday Ifeanyi Michael, The University of Western Ontario, London, Ontario, Canada.
    MSc student at the Department of Mathematics,√ā¬†University of Western Ontario, London, Ontario, Canada.

Downloads

Published

2013-01-23

Issue

Section

Topology

How to Cite

On Semi-open Sets with Respect to an Ideal. (2013). European Journal of Pure and Applied Mathematics, 6(1), 53-58. https://www.ejpam.com/index.php/ejpam/article/view/1595